# SDR TSAA0133096

- Difficulty date: July 18, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 6013211
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT OVERWING EMERGENCY IDENT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
